# SDR SWAA2022020887418

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO BAY; CORROSION ON FWD END UPPER SURFACE OF LOWER FLOOR/ BULKHEAD SUPPORT ANGLE; BS867; LBL14.5 / BS 867 LOWER BULKHEAD SUPPORT ANGLE WAS REPAIRED IAW ATS ER 18-01529 REV IR DATED 19FEB18 AND EA 1-753-32278 REV IR
